# SDR PCAA9700607

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS AND FIRST OFFICERS SEAT RAILS APPROACHING WEAR LIMITATIONS.  INSTALLED STAINLESS STEEL WEAR STRIPS ON CAPTAINS AND FIRST OFFICERS SEAT RAILS IAW SB 8-53-53.  A/C RETURNED TO SERVICE.  (M)
